O(3, 1) expansion for asymptotically growing amplitudes

Pasupathy, J. (1973) O(3, 1) expansion for asymptotically growing amplitudes Annals of Physics, 79 (1). pp. 131-145. ISSN 0003-4916

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0003-4916(73)90286-8


It is shown how to expand asymptotically growing scattering amplitudes which considered as functions defined on the group O(3, 1) do not satisfy the square-integrability criterion. We discuss the cases when subgroup chosen to be diagonal is either the rotation group or the Lorentz group O(3, 1). Application to inclusive reactions in the fragmentation and the triple Regge region is considered. There as no fixed poles at integer point representations. We comment on the relation of the present work to methods based on integral geometry.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:58093
Deposited On:31 Aug 2011 12:33
Last Modified:31 Aug 2011 12:33

Repository Staff Only: item control page